| Model Number |
M00505530 |
| Medical Device Problem Codes |
Break (1069); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a050702 captures the reportable event of failure to cut.Block h11: investigation results summary.The overstitch suture cinch was not returned as it was disposed.A product analysis could not be performed.Therefore, the reported events could not be confirmed due to the lack of evidence.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer, there is not enough evidence to determine whether the cinch failure to cut and handle break was due to the physician's technique during the procedure or was related to a device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
Event or Problem Description
It was reported to boston scientific corporation that a suturing cinch was used in a procedure on (b)(6) 2026.During the procedure, the suturing cinch failed to cut the suture and then the handle broke.The suture was cut with another suturing cinch from a different lot number.The procedure was completed with another of the same device.No patient complications were reported as a result of the event.